Some fixed point theorems for weakly subsequentially continuous and compatible of type (E) mappings with an application

Document Type : Research Paper


Department of Mathematics and Informatics, Faculty of Sciences and Technology, University of Eloued, P.O.Box 789, Eloued 39000, Algeria


In this paper, we will establish some fixed point results for two pairs of self mappings satisfying generalized contractive condition by using a new concept as weak subsequential continuity with compatibility of type (E) in metric spaces, as an application the existence of unique common solution for a system of functional equations arising in system programming is proved.


Volume 7, Issue 1 - Serial Number 1
January 2016
Pages 53-62
  • Receive Date: 10 October 2014
  • Revise Date: 11 January 2015
  • Accept Date: 18 June 2015